# SDR DALA13033480929

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 64,854 hours, 49,110 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Loose
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE CABLE SPRING BRACKETS ARE LOOSE.  THE BRACKETS HARDWARE WAS REPLACED, RESECURED, AND THE SYS WAS RIGGED TO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED AND THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
